Numerical Solution of Voltera Integro-Differential Equations of Type 2 Using Adomian Decomposition Method

Joseph Bonazebi Yindoula, Alphonse Massamba, Gabriel Bissanga

Page: 1-15
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

Approximate Analytical Solution of Index-2 DAEs Arising from Constrained Multibody Systems

Brahim Benhammouda

Page: 1-15
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

Comparison of Jacobi and Gauss-Seidel Iterative Methods for the Solution of Systems of Linear Equations

A. I. Bakari, I. A. Dahiru

Page: 1-7
Abstract View: 3 times | Full Article - PDF: 0 times | Review History: 0 times |

Some Geometric Properties of a Generalized Difference Sequence Space Involving Lacunary Sequence

Sushomita Mohanta

Page: 1-13
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |